MathSciNet Relay Station
MathSciNet bibliographic data
MR402186 34C10
Rankin, Samuel M., III Oscillation theorems for second-order nonhomogeneous linear differential equations. J. Math. Anal. Appl. 53 (1976), no. 3, 550–553.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement